| Model Number |
N/A |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: exempt.Occupation: equipment and product standardisation nurse (skin and wound) ¿ supply chain management.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
Event or Problem Description
It was reported an unknown number of ultrathane mac-loc locking loop multipurpose drainage catheters "broke" during nephrostomy tube changes.Additional information regarding the event, quantity of devices, failure mode, and patient outcome has been requested but is currently unavailable.
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.Upon further investigation, this event is not reportable.The customer previously indicated that the catheter "broke." clarification was received 21apr2020 stating that the yellow hub of the stiffener "popped off." there is no information confirming device malfunction or serious injury.A review of risk documentation does not indicate that this event is likely to cause serious injury if it were to reoccur.As there are no recorded incidences of serious injury due to the complaint event, and it is not likely that serious injury would result if the event were to recur, per 21cfr part 803.50 the complaint event is considered not reportable.